Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Large Time Convergence of Spectral Method for Generalized Kuramoto-Sivashinsky Equation (II)

The Large Time Convergence of Spectral Method for Generalized Kuramoto-Sivashinsky Equation (II)

Year:    1998

Author:    Xinming Xiang

Journal of Computational Mathematics, Vol. 16 (1998), Iss. 3 : pp. 203–212

Abstract

In this paper, we study fully discrete spectral method and long time behavior of solution of generalized Kuramoto-Sivashinsky equation with periodic initial condition. We prove that the large time error estimation for fully discrete solution of spectral method. We prove the existence of approximate attractors AN, AkN respectively and d(AN,A)0, d(AkN,A)0.  

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1998-JCM-9153

Journal of Computational Mathematics, Vol. 16 (1998), Iss. 3 : pp. 203–212

Published online:    1998-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Kuramoto-Sivashinsky equation large time convergence Approximate attractor Upper semicontinuity of attractors.

Author Details

Xinming Xiang Email